# SDR C2XA04IA168

- Difficulty date: December 24, 2004
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N16541
- Make and model: Emb EMB-145LR
- Aircraft serial: 145542
- Aircraft time: 7,145 hours, 5,538 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE THE EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFT FLOOR EMERGENCY LIGHT STRIP, OPERATIONALLY CHECKED THE LIGHT STRIP AND CLEARED THE DISCREPANCY.  SEE SDR CONTROL NUMBER C2XA04IA169 FOR DOCUMENTATION OF THE NR 3 EMERGENCY LIGHT BATTERY PACK REPLACEMENT FOR THIS SAME OCCURRENCE.
